Rocky Mountain Journal of Mathematics

Oscillation Criteria for Systems of Parabolic Equations with Functional Arguments

Wei Nian Li and Fan Wei Meng

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 34, Number 3 (2004), 1031-1046.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069841

Digital Object Identifier
doi:10.1216/rmjm/1181069841

Mathematical Reviews number (MathSciNet)
MR2087445

Zentralblatt MATH identifier
1064.35201

Subjects
Primary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.
Secondary: 35R10: Partial functional-differential equations

Keywords
Oscillation system parabolic equation functional argument

Citation

Li, Wei Nian; Meng, Fan Wei. Oscillation Criteria for Systems of Parabolic Equations with Functional Arguments. Rocky Mountain J. Math. 34 (2004), no. 3, 1031--1046. doi:10.1216/rmjm/1181069841. https://projecteuclid.org/euclid.rmjm/1181069841


Export citation

References

  • B.T. Cui, Oscillation criteria for $n$-th order delay differential equations, Math. J. Toyama Univ. 13 (1990), 1-8.
  • J. Jaros and I.P. Stavroulakis, Oscillation tests for delay equations, Rocky Mountain J. Math. 29 (1999), 197-207.
  • W.N. Li, Oscillation for systems of partial differential equations with functional arguments, Demonstratio Math. 32 (1999), 521-530.
  • W.N. Li and B.T. Cui, Oscillations of systems of neutral delay parabolic equations, Demonstratio Math. 31 (1998), 813-824.
  • --------, Oscillation for systems of parabolic equations of neutral type, Southeast Asian Bull. Math. 23 (1999), 447-456.
  • --------, Oscillation for systems of parabolic differential equations of neutral type, Soochow J. Math. 25 (1999), 341-352.
  • Y.K. Li, Oscillation of systems of hyperbolic differential equations with deviating arguments, Acta Math. Sinica 40 (1997), 100-105 (in Chinese).